# SDR ASAA2014052107897

- Difficulty date: May 21, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 26,934 hours, 8,208 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT CAME ON.  NO APU ROTATION SHUTDOWN,  ACFT GROUNDED.  PERFORMED GROUND VERIFICATION IAW FIM TASK 49-40, TASK 803.  NO DEFECT NOTED.  APU STARTS NORMAL.  NO HISTORY 30 DAYS.  FIM TASK 49-40TASK 803. PASSED CSS NO APU CAUTION LIGHTS PERFORMED AT FL360.
